Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

1year 6 months old. Had fever. Given azithromycin and developed rashes, eyes short, weak. Suggest?

sir i have a child of 1year 6month . he had fever on 10 feb and sufurred from febrilconvultion . on visiting adoctor advice azithromycin kid asthalin and an antialergic tablet and salvol. now his fever is mild but rash has com out ,his eye are shorten and white subtance is commimg from both eye , seems weak and drousy. why is this happening / what should i do now please help me
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Your baby is mostly suffering from viral fever with rash.Drowsy is something which would be worrisome it could be due to the disease per say or due to the anti allergic medicine he is on.Since he suffered from seizure you need to keep the temperature under control and not let itshoot up.At present since the fever has subsided there would be lesser chance of him getting convulsion.for the swollen eyes wash his eyes regularly with clean water.However if few danger signs appear like not passing urine and increase in breathing rate rush him to the emergency.Otherwise by next morning let the docter reassess him to make any changes in the treatment.
Take Care.
Answered: Thu, 7 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor